# SDR U30A200600004

- Difficulty date: November 29, 2005
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N265AV
- Make and model: Airbus A320-212
- Aircraft serial: 427
- Aircraft time: 42,408 hours, 16,613 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR TO THE 1R PAX/CREW DOOR SKIN DENT AT FORWARD LOWER CORNER.  REPAIRED UNDER EO 05-52-008, DATED 7 OCT 2005. WHICH INCORPORATES THE PERMANENT REPAIR DEFINITION PER AIRBUS SRM 52-10-00, PARA 5E ,FIG 205.  REMOVED DAMAGED SKIN, FABRICATED EXTERNAL DOUBLER & SHIM (2024T3, 0.098 ALUMINUM).  APPLIED PROTECTIVE TREATMENT PER SRM 51-23-00.  APPLIED SEALANTS PER SRM 51-76-11.  FAA FORM 337 HAS BEEN SUBMITTED.
